# SDR DLL13954165

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A VISUAL INSPECTION REVEALED THAT THE FUSELAGE SKIN AT F.S. 1363 HAS A 2 INCH LONG CRACK RUNNING AFT FROM THE FORWARD EDGE OF THE PANEL JUST ABOVE STR 45.  ACCOMPLISHED REPAIRS PER DL ERA 271883-14AD.
